MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CC TIBIAL INSERT SZ 5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 208-25-11
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Emotional Changes (1831); Failure of Implant (1924); Scar Tissue (2060); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.H7: z-0019-2022.
 
Event or Problem Description
As reported by legal notification, the patient had an initial right tka on (b)(6) 2012.The patient was revised on (b)(6) 2013; reason not reported.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
Additional information: pending investigation correction: f6, f8, & f10 -should be blank.
 
Event or Problem Description
Additional information: the patient underwent right total knee revision surgery due to accelerated and preventable wear of the optetrak polyethylene tibial insert and aseptic loosening of the femoral component.Revision surgery was approximately 4 months, 19 days, post initial implant.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
H3.Investigation results - the cc tibial insert device with serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient's condition and revision surgery as related to the devices cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.There is no other information.Correction -b5.The patient was implanted (b)(6) 2012 and was revised on (b)(6) 2013; reason not reported.Revision of (b)(6) 2022 for prosthesis wear is reported in mfr#1038671-2023-00689.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, and fracture or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected/ additional information.The following sections were corrected/added: b3, d4, d6a / d6b, h4, h6: clinical code.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, femoral loosening, and fracture.An additional contributing factor to the revision may have been inclusion of the polyethylene components in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following section was corrected: d4 (expiration date).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
CC TIBIAL INSERT SZ 5, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16740217
Report Number1038671-2023-00688
Device Sequence Number12437381
Product Code JWH
UDI-Device Identifier10885862054418
UDI-Public10885862054418
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2015
Device Model Number208-25-11
Device Catalogue Number208-25-11
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/24/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2023
Supplement Date Received by Manufacturer04/11/2023
08/29/2023
04/07/2025
01/14/2026
01/14/2026
Initial Report FDA Received Date04/13/2023
Supplement Report FDA Received Date05/11/2023
08/29/2023
04/08/2025
01/15/2026
01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale